Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there. Thank you for your question. I will be helping you out with your queries
Do you have increased heart rate or palpitations or sweating?
or heat intolerance?
I don't think so to heart rate, though I do feel a bit more breathless than normal. Yes to increased sweating over the past few days only though
I'm definitely feeling colder too
The TSH being undetectable does mean that you are on a higher than normal dose.
Which is why the dose of thyroxine has been reduced.
The reasons as to why this happened is difficult to say
But to be sure, I would have liked to have repeated to test at least once more to be dead sure.
O.k, how about the T4 being lower than normal range? Is this consistent?
That is not consistent but TSH is more accurate and that is what we rely on for changing the dose.
T4 can be something misleading.
Does intense exercise require more thyroxine?
I'm just really scared by how I feel right now, sorry.
Yes it may require more thyroxine I agree but your thyroxine requirement has reduced.
So I am not really sure why this has happened.
It may be that there is some residual thyroid tissue that has become active.
Would T3 help me have more energy?
Well, T3 is the active form. The effects vary from individual to individual.
So it may be better for you but usually there is no difference in the two in terms of 'energy'.
O.k, I take it it's safe to try?
I would do that in consultation with your doctor who is treating you currently.
I would not advise you to do it on your own.
I'm pretty desperate, as I'm working really hard to lose weight and get fitter
O.k thank you
You are most welcomeTake careWish you all the best.Please do rate me for my services before you leave by clicking on one of the smilies below. I hope I provided excellent services.Tip/bonus is always appreciated.Good bye :)